# SDR FDEA201109284188

- Difficulty date: September 28, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L-1 DOOR AREA NR 5 FLOOR SUPPORT TEE CAP HAS CORROSION AROUND FASTENER HOLES   FROM FRAME 13 TO FRAME 16.  REMOVED CORROSION ON TEE CAP AND FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 51-74-  10.  REMOVED TEE CAP,  LOCATED,  DRILLED, AND AND INSTALLED AT FR13-FR16 IAW SRM 51-72-10 PARA 2.
